# SDR SIMA990787

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON RT NACELLE INNER SKIN.  BLENDED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A REINFORCEMENT DOUBLER .025 INCH THICK.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER AND ATTACHED TO AIRCRAFT.  APPLIED FIRE SEAL AROUND THE DOUBLER WITH DOW CORNING DC 730 RTV.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1439 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
